On the structure of the second-order periodic linear differential equations with the same characteristic multipliers

Staněk, Svatoslav

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1978)

  • Volume: 17, Issue: 1, page 53-60
  • ISSN: 0231-9721

How to cite

top

Staněk, Svatoslav. "On the structure of the second-order periodic linear differential equations with the same characteristic multipliers." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 17.1 (1978): 53-60. <http://eudml.org/doc/23346>.

@article{Staněk1978,
author = {Staněk, Svatoslav},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {second-order periodic linear differential equations; Floquet theory; characteristic multipliers},
language = {eng},
number = {1},
pages = {53-60},
publisher = {Palacký University Olomouc},
title = {On the structure of the second-order periodic linear differential equations with the same characteristic multipliers},
url = {http://eudml.org/doc/23346},
volume = {17},
year = {1978},
}

TY - JOUR
AU - Staněk, Svatoslav
TI - On the structure of the second-order periodic linear differential equations with the same characteristic multipliers
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1978
PB - Palacký University Olomouc
VL - 17
IS - 1
SP - 53
EP - 60
LA - eng
KW - second-order periodic linear differential equations; Floquet theory; characteristic multipliers
UR - http://eudml.org/doc/23346
ER -

References

top
  1. Borůѵka O., Linear Differential Transformations of the Second Order, Thе English Univ. Prеss London 1971. (1971) MR0463539
  2. Бopyвка O., Teopuя глoбaлъныx cвoйcmв oбыкнoвeнuыx лuнeйныx дuффepeнцuaльныx ypaвнeнuй вmopoгo nopядкa, Диффеpенциaльные ypaвнения, T. XII, No 8, 1347-1383 (1976). (1976) 
  3. Kаpпаcюк B. K., Oб oднoм cвoйcmвe xapaкmepucmuчecкoгo noкaзameля peшeнuя ypaвнeнuя Xuллa, Изв. Bыcш. Учеб. Зaв., Mатематика, No 1 (152), 39-40 (1975). (1975) 
  4. Lаitoch M., Ľéquation associée dans la théorie des transformation des équations différentielles du second ordre, Actа Univ. Pаlаckiаnае Olomucеnsis, F. R. N. 12, 45-62 (1963). (1963) MR0276527
  5. Lаitoch M., Homogene lineare zu sich selbst begleitende Differentialgleichung zweiter Ordnung, Actа Univ. Pаlаckiаnае Olomucеnsis, F. R. N. 33, 61-72 (1971). (1971) Zbl0298.34006MR0320410
  6. Mаgnus W. аnd Winklеr S., Hilľs Equation, Intеrsciеncе Publishеrs, Nеw York 1966. (1966) 
  7. Nеumаn F., Stаnӗk S., On the structure of second-order periodic differential equations with given characteristic multipliers, Arch. Mаth. 3, XIII, 149-158, (1977). (1977) MR0460790

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.